# SDR HNAA2010082600188

- Difficulty date: August 10, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8103
- Aircraft serial: 340
- Aircraft time: 36,973 hours, 43,899 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED ENGINE SURGE ON NR 1 AND 2 ENGINE OF 8 TO 10 PERCENT TORQUE DURING CLIMBOUT,AFTER SELECTING NR 1 ENGINE BLEED OFF, ENGINE OPPS NORMAL, SURGE RETURNS IF NR 1 BLEED IS SELECTED ON.  R & R BOTH NR 1 HIGH PRESSURE SWITCHES. REF DASH8 MM 21-11-21.  OPS CK GOOD AT THIS TIME.
